# SDR 2005FA0000763

- Difficulty date: May 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Aircraft: N114GS
- Make and model: Cessna U206F
- Aircraft serial: U20603077
- Aircraft time: 6,760 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Failed
- Location: Float
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT IS EQUIPPED WITH MFG AMPHIBIAN FLOATS.  DURING FLIGHT, HYDRAULIC PUMP TURNED ON AND WOULD NOT SHUT OFF.  PILOT PULLED BREAKER AND NOTED BLUE LIGHTS INDICATION GEAR UP WERE NOT LIT.  PILOT RESET BREAKER AND SELECTED GEAR DOWN. GEAR WOULD NOT SHOW GREEN ON ANY OF 4 LANDING GEAR.  PILOT MADE LANDING WITH MAIL WHEELS PARTIALLY EXTENDED.  MINOR DAMAGE TO KEEL STRIPS.  INVESTIGATION REVEALED GEAR PRESSURE HOSE BULKHEAD FITTING IN LT FLOAT FAILED DUE TO CORROSION OF B-NUT ON FITTING WERE FRONT STRUT ATTACHES TO FLOAT.
